I’m new to the site and just received positive JAK2 mutation results - discovered via a high platelet count at my regular annual physical. I’m in my mid-60s, in excellent health other than high platelet levels (800s), and all other blood levels and markers are normal and I had no symptoms. My hematologist suspects ET, but I will meet with him next week for confirmation & a full consultation and review of treatment options. The only other remarkable issue I’ve had over the past few years are… read more
I experienced ocular migraines for years and brief episodes of severe vertigo before being diagnosed and treated for my MPN. My eye doctor also did not make the correlation.
Glad you found this useful.
Started 3 times a week 500 mg for 2 months then it was increased to 500 mg
5 days a week ( m-f ) plus low dose aspirin daily. The diagnosis was made after testing due to a blood clot last summer. At first, sometimes cold hands and feet for an hour after taking the HY. Also, a little thinning of my hair but my specialist says it will stabilize. I always take the HY in the morning after breakfast.
Am trying the mediterranean diet - a healthier diet - and keeping active.
Yes, I have had ocular migraines, and one 5 years before I was diagnosed. It was a very weird experience, but I noticed when under stress they occur.
Hi, my age, diagnosis, and experience with ocular migraines related to ET/JAK 2 are similar to yours. I was reassured by a visit to an eye specialist who explained what these are and told me not to be concerned but to keep a record of when they occurred and how long they lasted. He said if they increased substantially to make another appointment. Thankfully, they have not. I hope you are doing well also. Blessings, Jan
Yes, virtual visits are how I've always seen my MPN specialist as he is 2 hours away. He co-treats me with my local onc/hem & it works great. Occular migraines are a symptom of ET - as a Google search shows, as are other symptoms you may be experiencing: dizziness or light headdress; tingling or burning in hands &/or feet, etc.
We never share your personal information with anyone.